# SDR SWIA2020042750377

- Difficulty date: March 31, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 35,140 hours, 21,974 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON SKIN UNDER STGR 27 AT FS 280 JOINT STRAP.   (C-CHECK) RO 4/23/2020   COMPLIED WITH REPAIR PER REO. NO PARTS CHANGED, NO WEIGHT CHANGE NOTED. COMPLIED WITH SKYWEST TASK CARD (CL600-2D24) STRUCTURAL MAJOR REPIAR SEE TRANS. # 20849719 FOR SKYWEST FORM M-337
